MAUDE Adverse Event Report: DEPUY MITEK LLC US 6.5 HEALIX ADVANCE KNTLSS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE

DEPUY MITEK LLC US 6.5 HEALIX ADVANCE KNTLSS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222332
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l80751), and no non-conformances were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Event or Problem Description
It was reported by the affiliate in (b)(6) that during an unknown procedure on (b)(6) 2021, it was observed that the 6.5 healix advance kntlss br device broke while threading a suture through the anchor.There was no surgical delay and no harm to the patient reported.The device was brand new and the first use when the issue occurred.No additional information was provided.

Brand Name
6.5 HEALIX ADVANCE KNTLSS BR
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key11343402
Report Number1221934-2021-00568
Device Sequence Number14701858
Product Code MAI
UDI-Device Identifier10886705023493
UDI-Public10886705023493
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K131974
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model Number222332
Device Catalogue Number222332
Device Lot Number6L80751
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1